MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1616070
Medical Device Problem Codes Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history record was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
During insertion of the sheath introducer, the sheath component became frayed, preventing proper placement.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
On 20 nov 2025, a patient underwent a port placement procedure using powerport.During insertion of the sheath introducer, the sheath component became frayed.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 6.5fr peel-apart sheath along with vessel dilator were returned for evaluation and one photo was provided for review.Visual evaluation and functional testing were performed on the returned device.Both sheath and dilator shafts were noted to be bent.Bunching was noted on the distal portion of the sheath shaft.Bunching was also noted in the provided photo.Therefore, the investigation is confirmed for the identified deformation issue.However, the investigation is unconfirmed for the reported fracture issue as no fracture was noted on the sheath.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23800287
Report Number3006260740-2025-09633
Device Sequence Number7596187
Product Code LJT
UDI-Device Identifier00801741026461
UDI-Public(01)00801741026461(11)250509(17)261130(10)REKQ2328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1616070
Device Lot NumberREKQ2328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown